# SDR SWIA201642809

- Difficulty date: October 23, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 34,768 hours, 20,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES IN EXTERIOR FUSELAGE SKIN, STRINGER 0 AT BS 985 - 1000.   REPAIRED THE SKIN IAW  EA.
